MathSciNet Relay Station
MathSciNet bibliographic data
MR1396031 35K55 (35B05)
Korten, Marianne K. Nonnegative solutions of $u\sb t=\Delta (u-1)\sb +$: regularity and uniqueness for the Cauchy problem. Nonlinear Anal. 27 (1996), no. 5, 589–603.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement